Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On incidence matrices implied in Maxwell's network theory


Author: W. H. Ingram
Journal: Quart. Appl. Math. 31 (1973), 137-141
MSC: Primary 94A20
DOI: https://doi.org/10.1090/qam/432325
MathSciNet review: 432325
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 94A20

Retrieve articles in all journals with MSC: 94A20


Additional Information

DOI: https://doi.org/10.1090/qam/432325
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society